# SDR DHL9980557C

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NOSE LANDING GEAR WHEEL WELL FWD LT DOOR HINGE CUT OUT AFT SECTION HAD CRACK.  CLEANED DAMAGED AREA, STOP DRILLED CRACK AND FABRICATED REPAIR DOUBLER PER SRM 53-2-3.  N/R 307
